# SDR USAASB03145

- Difficulty date: August 22, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Priority Valve
- Part number: 679402
- Condition: Failed
- Location: Te Flaps
- Part time: 47,147 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM TPA, EN ROUTE TO PIT, CAPTAIN REPORTED VIA ACARS THE FLAPS WOULD NOT RETRACT FROM THE FLAPS ONE POSITION TO THE FLAP UP POSITION.  FLAPS WOULD NOT RETRACT OR EXTEND.  DUE TO WEATHER AT TPA AND THE FACT THE CAPTAIN WAS COMFORTABLE, IT WS DECIDED TO PROCEED NORTH TO CLT.  FLIGHT DIVERTED TO CLT AND COMPLETED A FLAPS FIFTEEN LANDING WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAP PRIORITY VALVE AND THE FLOW LIMITER VALVE, P/N 6114-6, PER MM 27-81-71.  OPS CHECK AND LEAK CHECK GOOD.  FLAPS AND SLATS CHECK GOOD.  (M)
